question-icon

What Causes Heavy Vaginal Bleeding Post D&C Surgery?

default
Posted on Wed, 19 Oct 2016
Question: My wife underwent hysteroscopy with D&C a month back and is now having heavy periods since three days and today is her 5th day. We visited doctor yesterday and she prescribed foligraf 75 IU for 5 days. Today we called her and informed about this for which she said continue the injection and take trapic MF two tabs thrice a day till bleeding stops. My wife is feeling very weak for which i have started giving her folvite and vitamin d but am very concerned if something is wrong. Moreover, her usg on day 25 post surgery showed 7mm ET (doctor asked her to take maprate for 5 days) , on day2 of current cycle ET was 8 mm, on day 4 it reduced to 2.8 with 4-5 follicles seen in both ovaries. AMH score is 2.3 and E2 is 53.3. Please advise and let me know the possible cause for heavy bleeding continuously for last three days.
doctor
Answered by Dr. Purushottam Neurgaonkar (5 hours later)
Brief Answer:
D/C reports. Antibiotics. Rest.

Detailed Answer:
Hi, Dr Purushottam Neurgaonkar here. I welcome you to HCM VIRTUAL CLINIC. I have gone through your question, , and I think I have understood your concern. I will suggest you the best possible treatment options.

1 ) First of all do not panic.

2 ) I would like to know the histo pathological report of the D&C..

3 ) In view of the current treatment, I will suggest you that she should have a course of broad spectrum antibiotics like Doxycycline for a week. Please seek prescription support from your treating doctor.
Please continue with the treatment for controlling the bleeding as prescribed by the doctor.

4 ) Till then, please ask her to avoid exertion , and take rest. Plenty of water intake and fruit juices will be of help.

I hope this answer helps you. Let me know if there's any further queries.
Please do take time to rate this answer and write how this answer was helpful to you.
Thanks. Dr. Purushottam Neurgaonkar
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Purushottam Neurgaonkar

OBGYN

Practicing since :1992

Answered : 2234 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Heavy Vaginal Bleeding Post D&C Surgery?

Brief Answer: D/C reports. Antibiotics. Rest. Detailed Answer: Hi, Dr Purushottam Neurgaonkar here. I welcome you to HCM VIRTUAL CLINIC. I have gone through your question, , and I think I have understood your concern. I will suggest you the best possible treatment options. 1 ) First of all do not panic. 2 ) I would like to know the histo pathological report of the D&C.. 3 ) In view of the current treatment, I will suggest you that she should have a course of broad spectrum antibiotics like Doxycycline for a week. Please seek prescription support from your treating doctor. Please continue with the treatment for controlling the bleeding as prescribed by the doctor. 4 ) Till then, please ask her to avoid exertion , and take rest. Plenty of water intake and fruit juices will be of help. I hope this answer helps you. Let me know if there's any further queries. Please do take time to rate this answer and write how this answer was helpful to you. Thanks. Dr. Purushottam Neurgaonkar